E-Prints Complutense

Links and analytic invariants of superisolated singularities

Impacto

Descargas

Último año



Luengo Velasco, Ignacio y Melle Hernández, Alejandro y Némethi , A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

321kB

URL Oficial: http://www.ams.org/journals/jag/2005-14-03/S1056-3911-05-00397-8/


URLTipo de URL
http://www.ams.org/home/pageEditorial


Resumen

Using superisolated singularities we present examples and counterexamples to some of the most important conjectures regarding invariants of normal surface singularities. More precisely, we show that the ``Seiberg-Witten invariant conjecture''(of Nicolaescu and the third author), the ``Universal abelian cover conjecture'' (of Neumann and Wahl) and the ``Geometric genus conjecture'' fail (at least at that generality in which they were formulated). Moreover, we also show that for Gorenstein singularities (even with integral homology sphere links) besides the geometric genus, the embedded dimension and the multiplicity (in particular, the Hilbert-Samuel function) also fail to be topological; and in general, the Artin cycle does not coincide with the maximal (ideal) cycle.


Tipo de documento:Artículo
Información Adicional:

Received March 29, 2004 and, in revised form, June 19, 2004. The first two authors are partially supported by BFM2001-1488-C02-01. The third author is partially supported by NSF grant DMS-0304759.

Palabras clave:Superisolated singularities; Normal surface singularity; Seiberg-Witten invariants
Materias:Ciencias > Matemáticas > Teoría de conjuntos
Código ID:17089
Depositado:13 Nov 2012 09:47
Última Modificación:07 Feb 2014 09:41

Descargas en el último año

Sólo personal del repositorio: página de control del artículo